Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Embeddings from the point of view of immersion theory : Part I

Michael Weiss

Geometry & Topology 3 (1999) 67–101
Bibliography
1 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics 304, Springer (1972) MR0365573
2 A Dold, Lectures on algebraic topology, Die Grundlehren der mathematischen Wissenschaften 200, Springer (1972) MR0415602
3 W G Dwyer, The centralizer decomposition of $BG$, from: "Algebraic topology: new trends in localization and periodicity (Sant Feliu de Guíxols, 1994)", Progr. Math. 136, Birkhäuser (1996) 167 MR1397728
4 W G Dwyer, D M Kan, A classification theorem for diagrams of simplicial sets, Topology 23 (1984) 139 MR744846
5 W Dwyer, M Weiss, B Williams, A parametrized index theorem for the algebraic $K$–theory Euler class, Acta Math. 190 (2003) 1 MR1982793
6 T G Goodwillie, Calculus I: The first derivative of pseudoisotopy theory, $K$–Theory 4 (1990) 1 MR1076523
7 T G Goodwillie, Calculus II: Analytic functors, $K$–Theory 5 (1991/92) 295 MR1162445
8 T G Goodwillie, Calculus III: Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
9 T G Goodwillie, A multiple disjunction lemma for smooth concordance embeddings, Mem. Amer. Math. Soc. 86 (1990) MR1015675
10 T G Goodwillie, Excision estimates for spaces of homotopy equivalences, preprint (1995)
11 T G Goodwillie, Excision estimates for spaces of diffeomorphisms, preprint (1998)
12 T G Goodwillie, J Klein, Excision estimates for spaces of Poincaré embeddings, in preparation
13 T G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory II, Geom. Topol. 3 (1999) 103 MR1694808
14 M L Gromov, Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969) 707 MR0263103
15 A Haefliger, V Poenaru, La classification des immersions combinatoires, Inst. Hautes Études Sci. Publ. Math. (1964) 75 MR0172296
16 R C Kirby, L C Siebenmann, Foundational essays on topological manifolds, smoothings, and triangulations, Annals of Mathematics Studies 88, Princeton University Press (1977) MR0645390
17 S Macnbsp;Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1971) MR0354798
18 S Macnbsp;Lane, I Moerdijk, Sheaves in geometry and logic, Universitext, Springer (1994) MR1300636
19 V Poénaru, Homotopy theory and differentiable singularities, from: "Manifolds–Amsterdam 1970 (Proc. Nuffic Summer School)", Lecture Notes in Mathematics 197, Springer (1971) 106 MR0285026
20 G Segal, Classifying spaces related to foliations, Topology 17 (1978) 367 MR516216
21 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404
22 F Waldhausen, Algebraic $K$–theory of spaces, from: "Algebraic and geometric topology (New Brunswick, N.J., 1983)", Lecture Notes in Math. 1126, Springer (1985) 318 MR802796
23 M Weiss, Calculus of embeddings, Bull. Amer. Math. Soc. $($N.S.$)$ 33 (1996) 177 MR1362629
24 M Weiss, Curvature and finite domination, Proc. Amer. Math. Soc. 124 (1996) 615 MR1291795
25 M Weiss, Orthogonal calculus, Trans. Amer. Math. Soc. 347 (1995) 3743 MR1321590